# SDR AALA202511256907

- Difficulty date: November 20, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 74,732 hours, 31,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A91731
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT ANGLE LOCATED AT BS 400, S25L. REPLACED ANGLE PER AARD 51-00-05-1.
